Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 121, NWS Shreveport, LA

April 25, 20114 counties in Texas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 25, 2011, 2:36 PM CDT for 4 counties in Texas. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2011, 2:36 PM CDT (19:36 UTC)
Expired
Apr 25, 2011, 3:30 PM CDT
In force
54 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Camp County, TX, Smith County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 131 km from the middle of the area, began a volume at 19:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 25, 11:00 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 7.6 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2011-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1213 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2011-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1213 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
759 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
491 m²/s²
Significant tornado parameter
2.2
Supercell composite
11.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

392 
WUUS54 KSHV 251936
SVRSHV
TXC063-423-459-499-252030-
/O.NEW.KSHV.SV.W.0121.110425T1936Z-110425T2030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
236 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN CAMP COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...PITTSBURG...LEESBURG...
  NORTHERN SMITH COUNTY IN NORTHEAST TEXAS...
  UPSHUR COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF GILMER...
  SOUTHEASTERN WOOD COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF MINEOLA...

* UNTIL 330 PM CDT

* AT 234 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR LINDALE...OR 10 MILES SOUTH
  OF MINEOLA...AND MOVING NORTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HOARD...HAINESVILLE...HAWKINS...BIG SANDY...ROSEWOOD...NEWSOME...
  WEST MOUNTAIN AND DIANA...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3307 9502 3269 9470 3255 9499 3243 9554
      3252 9560 3259 9560
TIME...MOT...LOC 1935Z 245DEG 40KT 3253 9548

$$

ELEVEN
1 follow-up statement
240 
WWUS54 KSHV 252001
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
301 PM CDT MON APR 25 2011

TXC063-423-459-499-252030-
/O.CON.KSHV.SV.W.0121.000000T0000Z-110425T2030Z/
CAMP TX-WOOD TX-UPSHUR TX-SMITH TX-
301 PM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM CDT
FOR SMITH...UPSHUR...WOOD AND CAMP COUNTIES...

AT 300 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
 THIS STORM WAS LOCATED 7 MILES NORTH OF HAWKINS...OR 15 MILES EAST
OF MINEOLA...MOVING NORTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BIG
SANDY...PERRYVILLE...GRICE...ROSEWOOD...PRITCHETT...NEWSOME...WEST
MOUNTAIN...GILMER...LEESBURG...ROCKY MOUND...PITTSBURG...MIDWAY...
DIANA AND BETTIE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE DETECTED SOME WEAK
ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO
MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO
A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3307 9502 3269 9470 3255 9499 3243 9554
      3252 9560 3259 9560
TIME...MOT...LOC 2001Z 246DEG 30KT 3270 9523

$$

ELEVEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 11:10 AM CDT, 3 hours 26 minutes earlier.

Area forecast discussion, Apr 25, 11:10 AM CDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1110 AM CDT MON APR 25 2011

.DISCUSSION...
NEW TORNADO WATCH 201 ALREADY ISSUED FOR THE NORTH AND NORTHWEST
PORTION OF THE CWA. UPDATED ZONES AND WCN HAS ALREADY BEEN SENT.
NO OTHER CHANGES ATTM.

&&

AVIATION...
SHOWERS AND THUNDERSTORMS EXPECTED TO DEVELOP AFTER 18Z...POSSIBLY
PRODUCING SEVERE TURBULENCE...LOW LEVEL WIND SHEAR...AND HAIL. SSW
WINDS 15 TO 20KTS AFTER 16Z FOR MOST OF AREA...INCREASING AT MLU AND
ELD TERMINALS BY AROUND 21Z. OTHERWISE...MVFR CEILINGS FORECAST TO
DIMINISH BY 18Z...WITH REDEVELOPMENT POSSIBLE BY 10Z TUESDAY. /05/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  87  71  84  68  78 /  60  70  60  60  40
MLU  89  71  85  69  81 /  40  70  60  60  50
DEQ  81  62  75  58  69 /  80  80  70  70  60
TXK  84  66  79  65  73 /  70  80  70  70  50
ELD  86  67  81  66  75 /  60  80  70  70  50
TYR  87  67  83  65  75 /  70  70  60  60  40
GGG  87  69  82  66  77 /  70  70  60  60  40
LFK  88  72  87  69  81 /  40  50  50  50  30

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES: OKZ077.

TX...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 9 PM CDT THIS
     EVENING FOR THE FOLLOWING ZONES:
     TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&

14
Hazardous weather outlook, Apr 25, 12:00 PM CDT, 2 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1200 PM CDT MON APR 25 2011

ARZ050-051-059>061-070>073-LAZ001>006-OKZ077-TXZ096-097-108>112-
124>126-136>138-261100-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-
CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-
1200 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS NORTHEAST TEXAS...
SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AS WELL AS NORTHWEST
LOUISIANA. THERE WILL BE A HEIGHTENED THREAT FOR TORNADOES ALONG
AND NORTHWEST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS...
SOUTHEAST OKLAHOMA AS WELL AS SOUTHWEST ARKANSAS. THIS HEIGHTENED
THREAT WILL CONTINUE THROUGH THE OVERNIGHT HOURS AND SPREAD
EASTWARD...ENCOMPASSING MORE OF SOUTHERN ARKANSAS AS WELL AS
NORTHWEST LOUISIANA. TRAINING OF STORMS COULD DEVELOP ACROSS
SOUTHEAST OKLAHOMA AND SOUTHWEST ARKANSAS THIS AFTERNOON AND
CONTINUE THROUGH THE OVERNIGHT HOURS...RESULTING IN FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
STRONG TO SEVERE THUNDERSTORMS...PRODUCING LOCALLY HEAVY RAINFALL
WILL CONTINUE TUESDAY INTO TUESDAY NIGHT ACROSS THE REGION. THE
POTENTIAL FOR DAMAGING WIND GUSTS...HAIL AND TORNADOES WILL
CONTINUE AS WELL WITH A PROLONGED HEAVY RAIN THREAT...MAINLY
ACROSS SOUTHEAST OKLAHOMA INTO SOUTHWEST AND SOUTH CENTRAL
ARKANSAS THROUGH TUESDAY NIGHT. A STRONG COLD FRONT WILL PUSH
THROUGH THE REGION ON WEDNESDAY...BRINGING AN END TO THE
THUNDERSTORM ACTIVITY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY...PERHAPS INTO
TUESDAY AND TUESDAY NIGHT AS THERE WILL BE A PROLONGED THREAT OF
WIDESPREAD SEVERE THUNDERSTORMS ACROSS THE REGION.

LAZ010>014-017>022-TXZ149>153-165>167-261100-
DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1200 PM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...
MUCH OF THE UPPER LEVEL SUPPORT FOR WIDESPREAD SEVERE THUNDERSTORMS
IS EXPECTED TO BE JUST NORTH OF THE REGION TODAY THROUGH TONIGHT.
SEVERE THUNDERSTORMS WILL BE MORE ISOLATED IN NATURE...AND WILL
DEPEND UPON LEFT OVER BOUNDARIES PRODUCED BY THUNDERSTORM ACTIVITY
FURTHER NORTH. INSTABILITY WILL BE STRONG TODAY INTO THIS EVENING...
THUS ANY STORMS THAT DEVELOP COULD QUICKLY BECOME SEVERE...PRODUCING
LARGE HAIL...DAMAGING WIND GUSTS. AN ISOLATED TORNADO CANNOT BE
COMPLETELY RULED OUT THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THE THREAT FOR MORE WIDESPREAD SEVERE THUNDERSTORMS APPEARS TO BE
GREATER ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT. WHILE THE
GREATER THREAT WILL AGAIN BE JUST NORTH OF THE REGION...ANY
THUNDERSTORMS THAT DEVELOP WILL HAVE THE CAPABILITY OF PRODUCING
LARGE HAIL...DAMAGING WIND GUSTS AND ISOLATED TORNADOES. THE
ACTIVITY SHOULD BE WINDING DOWN AHEAD OF A COLD FRONT WHICH SHOULD
BE MOVING THROUGH THE REGION ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO THIS
EVENING WITH ACTIVATION MORE LIKELY NEEDED FOR TUESDAY THROUGH
TUESDAY NIGHT.

In the hours before

Local storm report, Apr 25, 10:40 AM CDT, 3 hours 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1040 AM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     TSTM WND DMG     2 N FULTON              33.64N 93.81W
04/25/2011                   HEMPSTEAD          AR   EMERGENCY MNGR

            10 TREES DOWN NORTH OF FULTON

&&

20
Special weather statement, Apr 25, 11:21 AM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1121 AM CDT MON APR 25 2011

OKZ077-TXZ096-251715-
MCCURTAIN-RED RIVER-
1121 AM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1215 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN SOUTHEAST OKLAHOMA...
     MCCURTAIN...
IN NORTHEAST TEXAS...
     RED RIVER...

INCLUDING THE FOLLOWING LOCATIONS...
     BROKEN BOW...IDABEL...BAGWELL...BOGATA...CLARKSVILLE AND
     MANCHESTER...

AT 1115 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A CLUSTER OF STRONG THUNDERSTORMS FROM 5 MILES EAST OF
RINGOLD...TO 5 MILES NORTHWEST OF MANCHESTER...TO 10 MILES SOUTHEAST
OF PARIS...MOVING NORTHEAST AT 55 MPH.

NICKEL SIZE HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THESE
STORMS.

12
Local storm report, Apr 25, 1:02 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
102 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     WRIGHT CITY             34.06N 95.01W
04/25/2011                   MCCURTAIN          OK   LAW ENFORCEMENT

            TREES REPORTED DOWN.

&&

20
Local storm report, Apr 25, 1:31 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
131 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0125 PM     FUNNEL CLOUD     HOCHATOWN               34.20N 94.67W
04/25/2011                   MCCURTAIN          OK   FIRE DEPT/RESCUE

            VERY HEAVY RAINFALL AND PEA HAIL AS WELL.

&&

08
Special weather statement, Apr 25, 2:15 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
215 PM CDT MON APR 25 2011

TXZ124-136-252000-
SMITH-WOOD-
215 PM CDT MON APR 25 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 300 PM CDT...FOR THE FOLLOWING
COUNTIES...

IN NORTHEAST TEXAS...
     WOOD AND SMITH...

INCLUDING THE FOLLOWING LOCATIONS...
     GOLDEN...HAINESVILLE...HAWKINS...HOARD...LINDALE...MINEOLA...
     PLEASANT GROVE AND QUITMAN...

AT 213 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR VAN...OR 12 MILES SOUTHWEST OF
MINEOLA...MOVING NORTHEAST AT 55 MPH.

PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

ELEVEN
Local storm report, Apr 25, 2:30 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
230 PM CDT MON APR 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0209 PM     TORNADO          BROKEN BOW              34.03N 94.74W
04/25/2011                   MCCURTAIN          OK   LAW ENFORCEMENT

            SHERIFF OFFICE REPORTING NUMEROUS TREES DOWN ACROSS
            ROADS..ON HOMES AND WIDESPREAD POWER OUTAGES IN BROKEN
            BOW.

&&

04

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 7:33 PM CDTLake Wind AdvisorySHVAngelina, Camp, Cass, Cherokee, Franklin, Gregg and 13 more87 min
Apr 24, 9:35 PM CDTSevere Thunderstorm WarningSHVRed River55 min
Apr 25, 12:09 AM CDTSevere Thunderstorm WarningSHVFranklin, Red River, Titus66 min
Apr 25, 12:41 AM CDTSevere Thunderstorm WarningSHVBowie, Red River, Titus64 min
Apr 25, 3:48 AM CDTLake Wind AdvisorySHVAngelina, Bowie, Camp, Cass, Cherokee, Franklin and 15 more21 hr
Apr 25, 5:19 AM CDTSevere Thunderstorm WarningSHVRed River56 min
Apr 25, 6:14 AM CDTSevere Thunderstorm WarningSHVBowie, Red River61 min
Apr 25, 12:11 PM CDTSevere Thunderstorm WarningSHVRed River49 min
Apr 25, 12:29 PM CDTFlash Flood WarningSHVRed River4 hr
Apr 25, 1:37 PM CDTSevere Thunderstorm WarningSHVRed River38 min
Apr 25, 1:48 PM CDTTornado WarningSHVRed River27 min
Apr 25, 2:37 PM CDTSevere Thunderstorm WarningSHVBowie, Franklin, Red River, Titus38 min
Apr 25, 2:55 PM CDTSevere Thunderstorm WarningSHVCherokee, Smith50 min
Apr 25, 3:14 PM CDTSevere Thunderstorm WarningSHVBowie, Red River46 min
Apr 25, 3:14 PM CDTTornado WarningSHVCamp, Cass, Harrison, Marion, Morris, Upshur46 min
Apr 25, 3:30 PM CDTTornado WarningSHVCherokee, Gregg, Rusk, Smith45 min
Apr 25, 3:49 PM CDTFlash Flood WatchSHVBowie, Camp, Cass, Franklin, Morris, Red River and 1 more39 hr
Apr 25, 4:11 PM CDTSevere Thunderstorm WarningSHVHarrison, Panola, Rusk19 min
Apr 25, 4:39 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Franklin, Morris, Red River, Titus51 min
Apr 25, 5:14 PM CDTTornado WarningSHVBowie, Red River, Titus31 min
Apr 25, 5:30 PM CDTSevere Thunderstorm WarningSHVBowie, Cass, Morris, Red River, Titus45 min
Apr 25, 6:02 PM CDTSevere Thunderstorm WarningSHVBowie, Franklin, Red River, Titus43 min
Apr 25, 6:15 PM CDTTornado WarningSHVBowie45 min
Apr 25, 6:24 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Franklin, Morris, Red River, Titus36 min
Apr 25, 6:54 PM CDTSevere Thunderstorm WarningSHVBowie, Cass51 min
Apr 25, 6:57 PM CDTSevere Thunderstorm WarningSHVBowie, Camp, Cass, Franklin, Marion, Morris and 3 more48 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.